# SDR EAVR20110816001

- Difficulty date: August 15, 2011
- Submitted: August 16, 2011
- Operation: General aviation
- Aircraft: N316RA
- Make and model: Cessna 310Q
- Aircraft serial: 1974
- Aircraft time: 2,894 hours
- Engine: Cont IO470VO
- Engine time: 953 hours
- Propeller: Mcauly D2AF34C71
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: EC646144CN
- Part serial: 8980910
- Condition: Cracked
- Location: Engine
- Part time: 953 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

AIRCRAFT LEVELED OFF FROM CRUISE CLIMB. ACFT WAS ALLOWED TO ACCELERATE TO CRUISE SPEED.  POWER WAS SET TO CRUISE POWER SETTINGS OF 23/23 IN MP AND 2300/2300 RPM. FUEL FLOW WAS SET AT 12/12 GPH. APPROX 10 MINUES LATER, A SLIGHT JOLT WAS FELT WITH A CONTINUED SLIGHT ROUGHNESS. UNABLE TO DETERMINE WHICH ENGINE WAS AFFECTED (OR IF IT WAS AN ENGINE). TRIED TROUBLSHOOTING BY REDUCING MP ON LH ENGINE THEN THE RH ENGINE AND CHECKING THE MAG DROP. THERE WAS NO DECERNABLE CHANGE IN ROUGHNESS, OIL TEMP, OIL PRESS, CHT.  NO VISIBLE SMOKE, OIL LEAK, OR COWL VIBRATION. CONTINUED FLIGHT WHILE MONITORING ENGINE GAGES, ROUGHNESS, ETC. DURING LANDING WITH REDUCED POWER, ROUGHNESS INCREASED. LANDED NORMALLY, NOTED RT RPM WAS 100 RPM HIGHER THAN LT ENGINE WITH BOTH THROTTLE CONTROLS PULLED TO IDLE.
